# SDR ASAA1058585

- Difficulty date: December 2, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 14,786 hours, 4,779 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON RECALL GOT A PACK (RIGHT) LIGHT THAT GOES OUT WHEN RESET IS PUSHED (MASTER CAUTION).  NR 2 CTRLR SHOWS "TCV THIS PACK" FAULT LAST FLT.  RESET FAULT.  FAULT DID NOT RETURN.  INTERMITTENT FAULT.  GND VERIFICATION TEST GOOD.  REF FIM 21 62 T801 & 21 62 T831.  FUNCT CHECK RT PACK TCV GOOD.
